# SDR CALA2025092909370

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,282 hours, 28,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS BATTERY AT M1673 FAILS BATTERY CAPACITY CHECK.   REMOVED AND INSTALLED NEW BATTERY PACK M1673 IAW B737 AMM 33-51-06-960-805 TEST GOOD.
